# SDR R61A201302010112

- Difficulty date: February 1, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 22,095 hours, 16,486 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066868001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  MAINTENANCE FOUND THE CF3 BELLY SHEAR TIE AT FRAME 83 CORRODED.  MAINTENANCE REMOVED AND REPLACED SHEAR TIEIAW SRM 51-41-01 AND 51-41-02.  MAJOR REPAIR.
